# SDR SWIA201333299

- Difficulty date: April 24, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 30,123 hours, 41,165 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SMELL OF BURNING PACKS WITH BOTH SELECTED TO LOW.  SMELL MOST NOTICABLE IN THE COCKPIT AND DISSIPATES WHEN LEFT PACK OFF.  (FLT 7396)  RAN LEFT AND RIGHT PACKS FROM ALL THREE BLEED SOURCES WITH NO CHANGE IN SMELL.  OPERATED PACKS AT DIFFERENT TEMPERATURE SETTINGS WITH NO UNUSUAL SMELL.  OPS CHECK GOOD.
